# SDR CA970722013

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: M122230
- Condition: Rotating
- Location: Sleeve
- Part time: 3,579 hours
- Component: 350A31183106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE PIN BUSHING ROTATING.
